MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY SAFETYGLIDE; SYRINGE, ANTISTICK

BECTON, DICKINSON AND COMPANY SAFETYGLIDE; SYRINGE, ANTISTICK
Model Number 305945
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
When the safety was engaged on the bd safetyglide 1ml syringe, the safety flew off and didn't cap needle.Very big potential for needle stick.

Brand Name
SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key10183668
Report Number10183668
Device Sequence Number909219
Product Code MEG
UDI-Device Identifier00382903059454
UDI-Public(01)00382903059454
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2020
Report Date (Section F) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305945
Device Catalogue Number305945
Device Lot Number9269165J
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer06/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/26/2020